# SDR 2008UALA01864

- Difficulty date: March 30, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 33,103 hours, 12,595 cycles
- Engine: Iae V2522A5
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DOOR 2R DIFFICULT TO ARM ON GRD AND DISARMED IN FLT AT 7.0 AGL.  ADJUSTED AFT FLOOR GIRT BAR FITTING TO PROVIDE CLEARANCE, DOOR ARMS AND DISARMS NORMALLY.
